Advertisement -- Learn more about ads on this site.


    MISSDAISY23   96,602
SparkPoints
80,000-99,999 SparkPoints
 
 

Antibiotic


Tuesday, April 30, 2013

I took the first dose last night after dinner. This morning I woke up experiencing some side effects like dizziness, chest pains, feels like I have a sore throat and my face look like a little swollen. Called the dentist and he told me to stop taking it.

I am going to take it easy today - dentist's advice.

Take care and have a blessed day! emoticon
emoticon
SHARE

Member Comments About This Blog Post:
EOWYN2424 5/1/2013 7:46PM

    {{{Hugs}}}

Is everything ok now?

Report Inappropriate Comment
PATRICIAANN46 4/30/2013 9:57PM

  Oh my.............I am sorry to hear of your reaction to the antibiotic. Did he recommend rinsing your mouth with an antiseptic rinse at all? I hope you get rid of your infection soon.
emoticon

Report Inappropriate Comment
OVERACTIVEELBOW 4/30/2013 6:05PM

    Pray you feel better soon.
Audra

Report Inappropriate Comment
AJMM90 4/30/2013 11:16AM

    Hope you feel better soon.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by MISSDAISY23